i have 3 children and i always seem to be angry should i get it removed already
Theres always going to be issues when you start any birth control,and the bleeding is normal and it should stop after your body gets used to the hormones,as far as the anxiety and depression you should ask your doc because they should not be any worse then before so you might need a light anxiety medicine they will put you on until your body completely adjust to the new birth control,and if they dont go away then you might just have to switch,implanon is a great form of birth control,it just might not be for you,hope this helps
What side effects may occur?
Side effects cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue using Implanon.
Side effects may include:
Acne, depression, headache, mood swings, weight gain
The most common side effect of Implanon is a change in your menstrual periods. Expect your menstrual period to be irregular and unpredictable throughout the time you are using Implanon. You may have more bleeding, less bleeding, or no bleeding. The time between periods may vary, and in between periods you may have spotting.
Read more: https://www.drugs.com/implanon.html
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety - I stopped taking lexipro/welbutran 5 days ago cold turkey after being on them for 5 years?
Posted 15 Sep 2010 • 2 answers
Posted 31 Jul 2011 • 3 answers
Implanon - I just got the implant 2 days ago and everytime I move my arm it hurts bad how long does?
Posted 13 Dec 2012 • 1 answer
Posted 8 Jan 2015 • 5 answers
Posted 25 Oct 2016 • 3 answers